Advanced Search
MyIDEAS: Login to save this article or follow this journal

Complete simple games

Contents:

Author Info

  • Carreras, Francesc
  • Freixas, Josep
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V88-3VV43DW-4/2/89570435d97872d23b4339c811642d60
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Mathematical Social Sciences.

    Volume (Year): 32 (1996)
    Issue (Month): 2 (October)
    Pages: 139-155

    as in new window
    Handle: RePEc:eee:matsoc:v:32:y:1996:i:2:p:139-155

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505565

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Einy, Ezra, 1985. "The desirability relation of simple games," Mathematical Social Sciences, Elsevier, vol. 10(2), pages 155-168, October.
    2. Einy, Ezra & Lehrer, Ehud, 1989. "Regular Simple Games," International Journal of Game Theory, Springer, vol. 18(2), pages 195-207.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Maria Axenovich & Sonali Roy, 2010. "On the structure of minimal winning coalitions in simple voting games," Social Choice and Welfare, Springer, vol. 34(3), pages 429-440, March.
    2. Carreras, Francesc & Freixas, Josep, 2004. "A power analysis of linear games with consensus," Mathematical Social Sciences, Elsevier, vol. 48(2), pages 207-221, September.
    3. Carreras, Francesc, 2005. "A decisiveness index for simple games," European Journal of Operational Research, Elsevier, vol. 163(2), pages 370-387, June.
    4. Freixas, Josep & Kurz, Sascha, 2014. "On minimum integer representations of weighted games," Mathematical Social Sciences, Elsevier, vol. 67(C), pages 9-22.
    5. Monisankar Bishnu & Sonali Roy, 2012. "Hierarchy of players in swap robust voting games," Social Choice and Welfare, Springer, vol. 38(1), pages 11-22, January.
    6. Freixas, Josep & Tchantcho, Bertrand & Tedjeugang, Narcisse, 2014. "Achievable hierarchies in voting games with abstention," European Journal of Operational Research, Elsevier, vol. 236(1), pages 254-260.
    7. Sascha Kurz & Nikolas Tautenhahn, 2013. "On Dedekind’s problem for complete simple games," International Journal of Game Theory, Springer, vol. 42(2), pages 411-437, May.
    8. Dwight Bean & Jane Friedman & Cameron Parker, 2010. "Proportional quota weighted voting system hierarchies," Social Choice and Welfare, Springer, vol. 34(3), pages 397-410, March.
    9. Gvozdeva, Tatiana & Slinko, Arkadii, 2011. "Weighted and roughly weighted simple games," Mathematical Social Sciences, Elsevier, vol. 61(1), pages 20-30, January.
    10. Sascha Kurz & Stefan Napel, 2012. "Heuristic and exact solutions to the inverse power index problem for small voting bodies," Jena Economic Research Papers 2012-045, Friedrich-Schiller-University Jena, Max-Planck-Institute of Economics.
    11. Carreras, Francesc & Freixas, Josep, 2008. "On ordinal equivalence of power measures given by regular semivalues," Mathematical Social Sciences, Elsevier, vol. 55(2), pages 221-234, March.
    12. Freixas, Josep & Marciniak, Dorota & Pons, Montserrat, 2012. "On the ordinal equivalence of the Johnston, Banzhaf and Shapley power indices," European Journal of Operational Research, Elsevier, vol. 216(2), pages 367-375.
    13. J. Freixas, 1997. "Different ways to represent weighted majority games," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 5(2), pages 201-211, December.
    14. Freixas, Josep & Kurz, Sascha, 2013. "The golden number and Fibonacci sequences in the design of voting structures," European Journal of Operational Research, Elsevier, vol. 226(2), pages 246-257.
    15. Josep Freixas & Montserrat Pons, 2010. "Hierarchies achievable in simple games," Theory and Decision, Springer, vol. 68(4), pages 393-404, April.
    16. Freixas, Josep & Kaniovski, Serguei, 2014. "The minimum sum representation as an index of voting power," European Journal of Operational Research, Elsevier, vol. 233(3), pages 739-748.
    17. Carreras, Francesc & Llongueras, Maria Dolors & Puente, María Albina, 2009. "Partnership formation and binomial semivalues," European Journal of Operational Research, Elsevier, vol. 192(2), pages 487-499, January.
    18. Parker, Cameron, 2012. "The influence relation for ternary voting games," Games and Economic Behavior, Elsevier, vol. 75(2), pages 867-881.
    19. Dwight Bean, 2012. "Proportional quota weighted voting system hierarchies II," Social Choice and Welfare, Springer, vol. 39(4), pages 907-918, October.
    20. Josep Freixas, 2010. "On ordinal equivalence of the Shapley and Banzhaf values for cooperative games," International Journal of Game Theory, Springer, vol. 39(4), pages 513-527, October.
    21. Berghammer, Rudolf & Bolus, Stefan, 2012. "On the use of binary decision diagrams for solving problems on simple games," European Journal of Operational Research, Elsevier, vol. 222(3), pages 529-541.
    22. Gvozdeva, Tatiana & Hameed, Ali & Slinko, Arkadii, 2013. "Weightedness and structural characterization of hierarchical simple games," Mathematical Social Sciences, Elsevier, vol. 65(3), pages 181-189.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:32:y:1996:i:2:p:139-155. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.